By Topic

Control of Mobile Manipulators in a Task Space

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Galicki, M. ; Inst. of Machine Constr., Univ. of Zielona Gora, Podgórna, Poland

This note addresses the problem of position control of mobile manipulators operating in the task space with state constraints. A relatively simple class of task space regulators consisting of a generalized transpose Jacobian controller with a nonlinear quasi-velocity term, an integral term including a function of manipulator coordinates and the task error plus the gradient of a kinematic criterion function, is proposed. The Lyapunov stability theory is used to derive the control scheme. Through the use of the gradient of the criterion function, an optimal solution to the mobile manipulator task is ensured. The performance of the proposed control strategy is illustrated through computer simulations for a mobile manipulator operating in a three-dimensional task space.

Published in:

Automatic Control, IEEE Transactions on  (Volume:57 ,  Issue: 11 )